# SDR COMA9610262

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 63163
- Condition: Leaking
- Location: Rt Hyd Syst
- Part time: 5,288 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

BLUE (RT) HYDRAULIC SYSTEM LOW FLUID LEVEL WARNING DURING APPROACH.  QUANTITY GAUGE INDICATED EMPTY.  REPLACED THE RT ENGINE DRIVEN HYDRAULIC PUMP DUE TO INTERNAL LEAKAGE TO CASE DRAIN.  PART TOTAL CYCLES, 5,227.
